# SDR 98FDEA00578

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHORT FINAL RUNWAY 36R MEM, NORM GEAR EXT CREW OBSERVED NO DOWN GROUND IND ON LEFT MAIN GEAR.  NOSE AND R/M IND DOWN NORM.  CAPT PERFORMED GO-AROUND AFTER RECYCLING GEAR TO NO AVAIL.  DID MAN GEAR EXT CKLIST AND GOT VISUAL CONFIRMATION FROM TOWER.  LANDED, PINNED GEAR AND TAXIED IN.  INSP LEFT GEAR WELL, ALL SWITCH AND WIRING NORM.  FOUND BULBS BURN OUT FOR LEFT GEAR IND.  REMOVED AND REPLACED BULBS AND IND ON LEFT GEAR OPER NORM, OK FOR SERVICE.
